# SDR R61A201708130621

- Difficulty date: August 13, 2017
- Submitted: August 13, 2017
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,944 hours, 19,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17013414003
- Condition: Corroded
- Location: Frames 46-48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL DOUBLER OF PANEL 192CR.  REMOVED AND REPLACED THE DOUBLER IAW SRM 51-41-02 AND TOP COATED FASTENERS IAW SRM 51-23-06.
